Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Explicit inversive congruential pseudorandom numbers with power of two modulus


Authors: Jürgen Eichenauer-Herrmann and Katja Ickstadt
Journal: Math. Comp. 62 (1994), 787-797
MSC: Primary 11K45; Secondary 11K38, 65C10
MathSciNet review: 1212266
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit version of the inversive congruential method with power of two modulus for generating uniform pseudorandom numbers is introduced. Statistical independence properties of the generated sequences are studied by means of the serial test. The method of proof relies on a detailed analysis of certain exponential sums.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11K45, 11K38, 65C10

Retrieve articles in all journals with MSC: 11K45, 11K38, 65C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1212266-4
PII: S 0025-5718(1994)1212266-4
Keywords: Pseudorandom numbers, inversive congruential method, power of two modulus, discrepancy
Article copyright: © Copyright 1994 American Mathematical Society